Open Access
Translator Disclaimer
August, 1973 The Rate of Convergence of a Random Walk to Brownian Motion
David F. Fraser
Ann. Probab. 1(4): 699-701 (August, 1973). DOI: 10.1214/aop/1176996896

Abstract

This paper establishes a rate of convergence of a random walk to Brownian motion which is nearly best possible. The Skorokhod representation is employed in the proof.

Citation

Download Citation

David F. Fraser. "The Rate of Convergence of a Random Walk to Brownian Motion." Ann. Probab. 1 (4) 699 - 701, August, 1973. https://doi.org/10.1214/aop/1176996896

Information

Published: August, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0282.60050
MathSciNet: MR362424
Digital Object Identifier: 10.1214/aop/1176996896

Keywords: Brownian motion , Levy distance , Random walk , rate of convergence , Skorokhod representation

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.1 • No. 4 • August, 1973
Back to Top